# SDR CA090520004

- Difficulty date: May 19, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 64,189 hours
- Engine: Pwa JT8D9A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Arced
- Location: Window Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, CREW NOTICED ARCING FROM THE R2 WINDOW. ACFT DIVERTED TO A MX BASE WHERE THE WINDOW AND TEMP CONTROLLER WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
